www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author Popovic, Nikola

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 6 of 6
TitleTypeIssue Date
A geometric approach to bistable front propagation in scalar reaction-diffusion equations with cut-off
PHYSICA D-NONLINEAR PHENOMENA, 239(20-22). p. 1984-1999
Journal Contribution2010
Canards and bifurcation delays of spatially homogeneous and inhomogeneous types in reaction-diffusion equations
Advances in Differential Equations, 14(9-10). p. 943-962
Journal Contribution2009
Gevrey properties of the asymptotic critical wave speed in scalar reaction-diffusion equations
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 386 (2), p. 542-558
Journal Contribution2012
The asymptotic critical wave speed in a family of scalar reaction-diffusion equations
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 326(2). p. 1007-1023
Journal Contribution2007
The critical wave speed for the Fisher-Kolmogorov-Petrowskii-Piscounov equation with cut-off
NONLINEARITY, 20(4). p. 855-877
Journal Contribution2007
Three Time-Scales In An Extended Bonhoeffer–Van Der Pol Oscillator
Journal of Dynamics and Differential Equations
Journal Contribution2014
Showing results 1 to 6 of 6